MathSciNet Relay Station
MathSciNet bibliographic data
MR2218750 57M25 (20E26 20F67 57M07)
Wise, Daniel T. Subgroup separability of the figure 8 knot group. Topology 45 (2006), no. 3, 421–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement